Be ambitious. (xxx_yourstruly) wrote in ed_ucate,
Be ambitious.
xxx_yourstruly
ed_ucate

  • Mood:

yet another amenorrhea question

Oi!
I have looked through the memories, and although this was discussed once, I think, I don't think it was ever really answered.

When you experience amenorrhea, do you lose your period all at once, or does it slowly get lighter and lighter until it disappears completely?

The reason I asked is, 2 months ago my period was heavier than usual, although that was the month I stopped taking birth control pills. Last month my period was a lot lighter than it had ever been, but it was still enough to call a period. This month I was almost a week late and I am barely spotting. I am almost positive I'm not pregnant because I only engaged in PIV sex once, which was protected with no problems. I have been purging a lot and eating pretty badly. I've lost a lot of weight since April, more than is recommended for one to lose in such a short period of time. So what is going on here? Is it because of the birth control? Am I pregnant and having implantation bleeding? Or am I experiencing amenorrhea?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 8 comments